# SDR DALA2021092905866

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 CORROSION LOWER SILL LOCATED AT FR68 RH SIDE AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED LOWER SILL PER A320 SRM 51-42-11 AND 51-72-11. (1965077)
